RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 186, Number 3  


Chaotic and strange attractors of a two-dimensional map
V. N. Belykh
3
Topological properties of extreme points of convex compact sets in $\ell^2$
E. M. Bronshtein
19
A smooth trajectory classification of integrable Hamiltonian systems with two degrees of freedom
S. I. Dudov
29
Algebras satisfying Capelli identities
K. A. Zubrilin
53
Conditional limit theorem for products of random matrices
A. V. Letchikov
65
On the magnitudes of deviations and spreads of meromorphic functions of finite lower order
I. I. Marchenko
85
Perturbations of linear operators in spaces of holomorphic functions
S. G. Merzlyakov
103
Whitney's theorem in the $L^p$-metric, $0<p<\infty$
È. A. Storozhenko, Yu. V. Kryakin
131
On the primitivity of group algebras of certain classes of soluble groups of finite rank
A. V. Tushev
143
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019